Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A table of the first factor for prime cyclotomic fields


Author: Morris Newman
Journal: Math. Comp. 24 (1970), 215-219
MSC: Primary 10.66
DOI: https://doi.org/10.1090/S0025-5718-1970-0257029-5
MathSciNet review: 0257029
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The first factor of the prime cyclotomic fields for all primes $ < 200$ is computed by means of a determinantal formula, correcting some errors in tables of Kummer.


References [Enhancements On Off] (What's this?)

  • [1] Z. I. Borevič & I. R. Šafarevič, Number Theory, "Nauka", Moscow, 1964; English transl., Academic Press, New York, 1966. MR 30 #1080; MR 33 #4001. MR 0195803 (33:4001)
  • [2] E. Kummer, "Über die Klassenanzahl der aus $ n$ten Einheitswurzeln gebildeten complexen Zahlen," Monatsh. Preuss. Akad. Wiss. Berlin, 1861, pp. 1051-1053.
  • [3] E. Kummer, "Über diejenigen Primzahlen $ \lambda $, für welche die Klassenzahl der aus $ \lambda $ ten Einheitswurzeln gebildeten complexen Zahlen durch $ \lambda $ theilbar ist," Monatsh. Preuss. Akad. Wiss. Berlin, 1874, pp. 239-248.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.66

Retrieve articles in all journals with MSC: 10.66


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1970-0257029-5
Keywords: Cyclotomic fields, class numbers, tables, factorizations
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society